A new Taylor type formula and C extensions for asymptotically developable functions

M. Zurro

Studia Mathematica (1997)

  • Volume: 123, Issue: 2, page 151-163
  • ISSN: 0039-3223

Abstract

top
The paper studies the relation between asymptotically developable functions in several complex variables and their extensions as functions of real variables. A new Taylor type formula with integral remainder in several variables is an essential tool. We prove that strongly asymptotically developable functions defined on polysectors have C extensions from any subpolysector; the Gevrey case is included.

How to cite

top

Zurro, M.. "A new Taylor type formula and $C^∞$ extensions for asymptotically developable functions." Studia Mathematica 123.2 (1997): 151-163. <http://eudml.org/doc/216384>.

@article{Zurro1997,
abstract = {The paper studies the relation between asymptotically developable functions in several complex variables and their extensions as functions of real variables. A new Taylor type formula with integral remainder in several variables is an essential tool. We prove that strongly asymptotically developable functions defined on polysectors have $C^∞$ extensions from any subpolysector; the Gevrey case is included.},
author = {Zurro, M.},
journal = {Studia Mathematica},
keywords = {Taylor formula; asymptotically developable function; extension; Gevrey function},
language = {eng},
number = {2},
pages = {151-163},
title = {A new Taylor type formula and $C^∞$ extensions for asymptotically developable functions},
url = {http://eudml.org/doc/216384},
volume = {123},
year = {1997},
}

TY - JOUR
AU - Zurro, M.
TI - A new Taylor type formula and $C^∞$ extensions for asymptotically developable functions
JO - Studia Mathematica
PY - 1997
VL - 123
IS - 2
SP - 151
EP - 163
AB - The paper studies the relation between asymptotically developable functions in several complex variables and their extensions as functions of real variables. A new Taylor type formula with integral remainder in several variables is an essential tool. We prove that strongly asymptotically developable functions defined on polysectors have $C^∞$ extensions from any subpolysector; the Gevrey case is included.
LA - eng
KW - Taylor formula; asymptotically developable function; extension; Gevrey function
UR - http://eudml.org/doc/216384
ER -

References

top
  1. [BBMT] J. Bonet, R. W. Braun, R. Meise and B. A. Taylor, Whitney's extension theorem for nonquasianalytic classes of ultradifferentiable functions, Studia Math. 99 (1991), 155-184. Zbl0738.46009
  2. [B] J. Bruna, An extension theorem of Whitney type for non quasi-analytic classes of functions, J. London Math. Soc. (2) 22 (1980), 495-505. Zbl0419.26010
  3. [GS] R. Gérard et Y. Sibuya, Etude de certains systèmes de Pfaff avec singularités, in: Lecture Notes in Math. 712, Springer, 1979, 131-288. 
  4. [Ha] Y. Haraoka, Theorems of Sibuya-Malgrange type for Gevrey functions of several variables, Funkcial. Ekvac. 32 (1989), 365-388. Zbl0689.32001
  5. [He] J. A. Hernández, Desarrollos asintóticos en polisectores. Problemas de existencia y unicidad, Ph.D. Thesis, University of Valladodid, 1994. 
  6. [K] J. M. Kantor, Classes non-quasi-analytiques et décomposition des supports des ultradistributions, An. Acad. Brasil. Ciênc. 44 (1972), 171-180. Zbl0261.46043
  7. [Mj] H. Majima, Asymptotic Analysis for Integrable Connections with Irregular Singular Points, Lecture Notes in Math. 1075, Springer, 1984. Zbl0546.58003
  8. [Mj1] H. Majima, On the representation of solutions of completely integrable Pfaffian systems with irregular singular points, Proc. Sem. at R.I.M.S., Kyoto University, number 483 (1981). 
  9. [M] B. Malgrange, Remarques sur les équations différentielles à points singuliers irréguliers, in: Équations différentielles et systèmes de Pfaff dans le champ complexe, Lecture Notes in Math. 712, Springer, Berlin, 1979, 77-86. Zbl0423.32014
  10. [Wa] W. R. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Krieger, 1976. 
  11. [W1] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. Zbl0008.24902
  12. [Wi2] H. Whitney, Functions differentiable on the boundaries of regions, Ann. of Math. 35 (1934), 482-485. Zbl60.0217.03
  13. [Z] M. A. Zurro, Summability au plus petit terme, Studia Math. 113 (1995), 197-198. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.